# SDR F3LA202506040244

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N365FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09340
- Aircraft time: 16,795 hours, 7,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001403272-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION OF THE AFT CABIN FLOOR STRUCTURE A CRACK WAS FOUND ON LH SHEAR PLATE BETWEEN FR69 TO FR70. REPLACEMENT IS REQUIRED AS PER A320N SRM 51-72-11 REV 44.  CORRECTIVE ACTION: PERFORMED REPLACEMENT OF LH SHEAR PLATE AS PER A320N SRM 51-72-11 REV 44. MX ACTION IS ACCEPTABLE.
